Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 18, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Dec 22, 2008, 4:00 AM CST for Beaver County, Cimarron County, Texas County, Oklahoma; 15 counties in Texas. It took effect at Dec 22, 2008, 7:42 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2008, 4:00 AM CST (10:00 UTC)
- In effect from
- Dec 22, 2008, 7:42 AM CST
- Expired
- Dec 22, 2008, 7:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 74 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 221000 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 400 AM CST MON DEC 22 2008 ...STRONG WINDS ARE EXPECTED TODAY ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE... .DEEPENING SURFACE LOW PRESSURE ALONG THE LEE OF THE ROCKIES AND A SURFACE RIDGE OF HIGH PRESSURE EAST OF THE TEXAS AND OKLAHOMA PANHANDLES WILL ALLOW FOR A TIGHTENING OF THE SURFACE PRESSURE GRADIENT TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS BY THIS AFTERNOON WITH THE STRONGEST WINDS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. THE WIND SPEEDS WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING AROUND SUNSET THIS EVENING. OKZ002-003-221800- /O.NEW.KAMA.WI.Y.0018.081222T1800Z-081223T0000Z/ TEXAS-BEAVER- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN 400 AM CST MON DEC 22 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY FOR THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. THE WINDS WILL DIMINISH AROUND SUNSET EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHNEIDER
4 follow-up statements
000 WWUS74 KAMA 221012 CCA NPWAMA URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 408 AM CST MON DEC 22 2008 ...STRONG WINDS ARE EXPECTED TODAY ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE... .DEEPENING SURFACE LOW PRESSURE ALONG THE LEE OF THE ROCKIES AND A SURFACE RIDGE OF HIGH PRESSURE EAST OF THE TEXAS AND OKLAHOMA PANHANDLES WILL ALLOW FOR A TIGHTENING OF THE SURFACE PRESSURE GRADIENT TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS BY THIS AFTERNOON WITH THE STRONGEST WINDS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. THE STRONG SOUTHERLY WINDS MAY CONTINUE INTO THE OVERNIGHT HOURS TONIGHT. OKZ002-003-221815- /O.COR.KAMA.WI.Y.0018.081222T1800Z-081223T0000Z/ TEXAS-BEAVER- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN 408 AM CST MON DEC 22 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY FOR THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. THESE STRONG SOUTHERLY WINDS COULD PERSIST INTO THE OVERNIGHT HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. $$ SCHNEIDER
000 WWUS74 KAMA 221342 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 742 AM CST MON DEC 22 2008 ...STRONG WINDS ARE EXPECTED TODAY ACROSS THE OKLAHOMA PANHANDLE... .DEEPENING SURFACE LOW PRESSURE ALONG THE LEE OF THE ROCKIES AND A SURFACE RIDGE OF HIGH PRESSURE EAST OF THE TEXAS AND OKLAHOMA PANHANDLES WILL ALLOW FOR A TIGHTENING OF THE SURFACE PRESSURE GRADIENT TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS BY THIS AFTERNOON WITH THE STRONGEST WINDS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. THE STRONG SOUTHERLY WINDS MAY CONTINUE INTO THE OVERNIGHT HOURS TONIGHT. OKZ001-222145- /O.EXA.KAMA.WI.Y.0018.081222T1800Z-081223T0000Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 742 AM CST MON DEC 22 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY FOR THE WESTERN OKLAHOMA PANHANDLE...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ACROSS THE WESTERN OKLAHOMA PANHANDLE. THESE STRONG SOUTHERLY WINDS COULD PERSIST INTO THE OVERNIGHT HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. $$ OKZ002-003-222145- /O.CON.KAMA.WI.Y.0018.081222T1800Z-081223T0000Z/ TEXAS-BEAVER- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN 742 AM CST MON DEC 22 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE. THESE STRONG SOUTHERLY WINDS COULD PERSIST INTO THE OVERNIGHT HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. $$ SCHNEIDER
000 WWUS74 KAMA 221951 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 151 PM CST MON DEC 22 2008 ...STRONG WINDS ARE EXPECTED TODAY ACROSS THE OKLAHOMA AND ALL BUT THE SOUTHEAST TEXAS PANHANDLES... .A DEEPENING SURFACE LOW PRESSURE ALONG THE LEE OF THE ROCKIES AND A SURFACE RIDGE OF HIGH PRESSURE EAST OF THE TEXAS AND OKLAHOMA PANHANDLES WILL ALLOW FOR A TIGHTENING OF THE SURFACE PRESSURE GRADIENT THROUGH THIS AFTERNOON. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS. THE STRONG SOUTHERLY WINDS MAY CONTINUE INTO THE OVERNIGHT HOURS TONIGHT. TXZ001>009-011>013-016>018-230100- /O.EXB.KAMA.WI.Y.0018.000000T0000Z-081223T0100Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY-MOORE- HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN... GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...HARTLEY... CHANNING...DUMAS...BORGER...MIAMI...VEGA...AMARILLO...PANHANDLE... WHITE DEER...HEREFORD...CANYON...CLAUDE 151 PM CST MON DEC 22 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR THE OKLAHOMA AND ALL BUT THE SOUTHEAST TEXAS PANHANDLES. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 35 MPH WITH HIGHER GUSTS ACROSS THE MOST OF THE PANHANDLES. AREAS IN THE SOUTHEAST TEXAS PANHANDLE WILL EXPERIENCE GUSTY WINDS...BUT WIND SPEEDS SHOULD REMAIN BELOW 30 MPH. THESE STRONG SOUTHERLY WINDS COULD PERSIST INTO THE OVERNIGHT HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. $$ OKZ001>003-230100- /O.EXT.KAMA.WI.Y.0018.000000T0000Z-081223T0100Z/ CIMARRON-TEXAS-BEAVER- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN 151 PM CST MON DEC 22 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING FOR THE OKLAHOMA AND ALL BUT THE SOUTHEAST TEXAS PANHANDLES. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 35 MPH WITH HIGHER GUSTS ACROSS MOST OF THE PANHANDLES. THESE STRONG SOUTHERLY WINDS COULD PERSIST INTO THE OVERNIGHT HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. $$ JJB
000 WWUS74 KAMA 222033 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 233 PM CST MON DEC 22 2008 ...STRONG WINDS ARE EXPECTED TODAY ACROSS THE OKLAHOMA AND ALL BUT THE SOUTHEAST TEXAS PANHANDLES... .A DEEPENING SURFACE LOW PRESSURE ALONG THE LEE OF THE ROCKIES AND A SURFACE RIDGE OF HIGH PRESSURE EAST OF THE TEXAS AND OKLAHOMA PANHANDLES WILL ALLOW FOR A TIGHTENING OF THE SURFACE PRESSURE GRADIENT THROUGH THIS AFTERNOON. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS. THE STRONG SOUTHERLY WINDS MAY CONTINUE INTO THE OVERNIGHT HOURS TONIGHT. OKZ001-230100- /O.UPG.KAMA.WI.Y.0018.000000T0000Z-081223T0100Z/ /O.NEW.KAMA.HW.W.0009.081222T2033Z-081223T0100Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 233 PM CST MON DEC 22 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING FOR CIMARRON COUNTY IN THE OKLAHOMA PANHANDLE...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 40 MPH WITH GUSTS UP TO 60 MPH ACROSS MOST OF THE PANHANDLES. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ002-003-TXZ001>009-011>013-016>018-230100- /O.CON.KAMA.WI.Y.0018.000000T0000Z-081223T0100Z/ TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY- MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...DALHART... STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS... FOLLETT...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...VEGA... AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...CANYON...CLAUDE 233 PM CST MON DEC 22 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR TEXAS AND BEAVER COUNTIES IN THE OKLAHOMA PANHANDLE...AND BUT THE SOUTHEAST CORNER OF THE TEXAS PANHANDLE. A TIGHTENING OF THE PRESSURE GRADIENT THIS AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH ACROSS THE MOST OF THE PANHANDLES. AREAS IN THE SOUTHEAST TEXAS PANHANDLE WILL EXPERIENCE GUSTY WINDS...BUT WIND SPEEDS SHOULD REMAIN BELOW 30 MPH. THESE STRONG SOUTHERLY WINDS COULD PERSIST INTO THE OVERNIGHT HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ROADS. $$ NUNEZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 22, 3:25 AM CST, 35 minutes earlier.
Area forecast discussion, Dec 22, 3:25 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
325 AM CST MON DEC 22 2008
.DISCUSSION...
BIGGEST CONCERNS THIS FORECAST PACKAGE WILL BE WIND SPEEDS TODAY AND
WIND CHILLS THIS MORNING. WIND CHILL ADVISORY NOT VERIFYING...HOWEVER
WILL MAKE A DETERMINATION WHETHER TO CANCEL OR NOT BY 12Z. PRESSURE
GRADIENT TIGHTENING UP AND WIND SPEEDS CURRENTLY AROUND 10 TO 15
KNOTS AS OF 09Z. CONCERN IS CONSIDERABLE CLOUD COVER OF MID AND HIGH
LEVEL CLOUDINESS WHICH WILL HAMPER MIXING. FEEL THAT WIND ADVISORY
CRITERIA OF 35 MPH SUSTAINED FOR 2 HOURS OR LONGER WILL HAVE THE BEST
CHANCE OF BEING REACHED IN THE CENTRAL AND EASTERN OK PANHANDLE
BETWEEN 18Z TODAY AND 00Z TUESDAY. DECIDED TO ISSUE A WIND ADVISORY
FOR THOSE TWO COUNTIES AND WILL LET DAY SHIFT KEEP A CLOSE WATCH
WHETHER TO EXPAND THE ADVISORY TO INCLUDE ADDITIONAL COUNTIES OR
POSSIBLY EVEN CANCEL IT. PREVIOUS FORECASTER THINKING OF KEEPING THE
FORECAST DRY THROUGH THE PERIOD LOOKS ON TRACK. IF ANY PRECIP
OCCURS...WOULD MOST LIKELY BE TUESDAY NIGHT AND VERY LIGHT. DID NOT
MAKE MUCH CHANGES OTHER THAN MAX TEMP TODAY. MOS GUIDANCE SOME 7 TO 9
DEGREES TOO WARM ON SUNDAY AND UNDERCUT GFS MOS GUIDANCE BY ALMOST 5
DEGREES.
NEXT COLD FRONT EXPECTED TO PUSH THROUGH THE PANHANDLES TUESDAY NIGHT
INTO EARLY WEDNESDAY MORNING. ANOTHER STRONGER COLD FRONT WITH
MODIFIED CANADIAN AIR TO PUSH THROUGH THE PANHANDLES LATE FRIDAY INTO
EARLY SATURDAY. LACK OF LOW LEVEL MOISTURE WILL PRECLUDE CHANCES FOR
PRECIP...HOWEVER MOSTLY CLOUDY SKIES EXPECTED. A GRADUAL WARM UP LATE
IN THE WEEKEND INTO EARLY NEXT WEEK.
SCHNEIDER
&&
.FIRE WEATHER...
ALTHOUGH WIND SPEEDS EXPECTED TO INCREASE TODAY...FEEL THAT WIND
SPEEDS NOT AS HIGH AS PREVIOUSLY THOUGHT DUE TO EXTENSIVE CLOUD
COVER. THE CLOUD COVER SHOULD ALSO KEEP TEMPS DOWN THEREFORE KEEPING
RH VALUES UP. WITH MINIMUM RH VALUES FORECAST AROUND 30 PERCENT OR
GREATER...WILL HOLD OFF ISSUING A FIRE DANGER STATEMENT TODAY. NO
FIRE WEATHER CONCERNS EXPECTED THROUGH THE NEXT SEVERAL DAYS.
SCHNEIDER
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 33 28 55 26 48 / 0 0 5 10 0
BEAVER OK 33 28 50 20 39 / 0 0 10 10 0
BOISE CITY OK 38 25 48 17 43 / 0 0 10 10 0
BORGER TX 36 31 58 27 49 / 0 0 5 10 0
BOYS RANCH TX 37 27 55 23 48 / 0 0 10 10 0
CANYON TX 33 28 56 26 48 / 0 0 5 10 0
CLARENDON TX 32 29 58 27 49 / 0 0 5 10 0
DALHART TX 40 25 50 20 44 / 0 0 10 10 0
GUYMON OK 36 28 55 20 47 / 0 0 5 10 0
HEREFORD TX 36 27 58 26 50 / 0 0 10 10 0
LIPSCOMB TX 32 30 53 22 43 / 0 0 10 10 0
PAMPA TX 35 31 57 25 48 / 0 0 5 10 0
SHAMROCK TX 32 30 59 27 49 / 0 0 10 10 0
WELLINGTON TX 32 28 59 28 49 / 0 0 10 10 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: DALLAM...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...ROBERTS...
SHERMAN.
OK...WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BEAVER...TEXAS.
&&
16/11Hazardous weather outlook, Dec 21, 3:42 PM CST, 12 hours 18 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 342 PM CST SUN DEC 21 2008 OKZ001>003-TXZ001>020-221200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 342 PM CST SUN DEC 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... DECREASING WIND CHILL VALUES OVERNIGHT WILL FALL BELOW 0 DEGREES FOR MOST OF THE PANHANDLES. WIND CHILL VALUES ARE EXPECTED TO FALL TO 5 BELOW OR LOWER ACROSS THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES. THUS...A WIND CHILL ADVISORY IS IN EFFECT FOR THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN... WIND CHILL ADVISORY IS IN EFFECT FOR THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES THROUGH 10 AM ON MONDAY. WIND CHILL VALUES ARE EXPECTED TO FALL TO 5 BELOW 0 OR LOWER ACROSS THE NORTHERN PANHANDLES MONDAY MORNING. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON MONDAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS. A TIGHTENING OF THE SURFACE PRESSURE GRADIENT MONDAY WILL CAUSE SOUTHERLY WINDS TO INCREASE TO AROUND 25 TO 35 MPH WITH HIGHER GUSTS. A WIND ADVISORY MAY BE NECESSARY ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BROST
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:33 PM CST | High Wind Warning | AMA | Cimarron | 4 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.